# SDR CA160108010

- Difficulty date: December 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa PW123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 215T3052620
- Condition: Cracked
- Location: Fuselage
- Part time: 5,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION , OPERATOR HAS REPORTED SOME CRACKS AT 2 PLACES ON THE LT HULL SKIN JUST FORWARD OF F/S 434 WHERE STIFFENERS, PN 215-31309 ARE ATTACHED WITH THE SKIN, PN 215T30526-20 AT LBL 50.  DEFECT WAS REPORTED.  DEFECT REPAIR IS NOW DETERMINED AND UNDER GO.  REO, AFTER CHECKING SDR LOGIC CHART AFTERWARD, IT WAS EVALUATED THAT AN SDR WAS REQUIRED.
